10.1002/(sici)1096-9853(19991210)23:14<1701::aid-nag972>3.0.co;2-w
Doi:
10.1002/(sici)1096-9853(19991210)23:14<1701::aid-nag972>3.0.co;2-w
Title:
A boundary element method for analysis of contaminant transport in porous media—II: non-homogeneous porous media
Author: Leo, C. J.; Booker, J. R.
Year: 1999
Month: 12
Day: 10
Volume: 23
Issue: 14
First_page: 1701
Last_page: 1715
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 2444a169d3cd309bfabb4ff0a1f4a7aa
Filesize: 348826
Timeadded: 2014-08-31 21:53:23
Journalid: 9917
Original Link: https://www.wenrao.com/i/2VT8bPxDP7ZwvxnXK